# SDR SIMA20180102008

- Difficulty date: January 2, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80, SHEAR TIE AT STRINGER 7L IS CRACKED .5 INCH.  REPAIRED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
